Oklahoma, 2025

Hail and Damaging Wind in Oklahoma, November 19, 2025

November 19, 2025 · NWS OUN · 17 events in 10 counties and zones

Widely scattered hail-producing thunderstorms, including supercell thunderstorms, developed across the WFO Norman Forecast Area on the evening of the 19th as a leading upper-level impulse moved east from the central Texas Panhandle. This included very large hail associated with a left-moving supercell thunderstorm near the community of Morrison in Noble County, Oklahoma.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
17

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

Widely scattered hail-producing thunderstorms, including supercell thunderstorms, developed across the WFO Norman Forecast Area on the evening of the 19th as a leading upper-level impulse moved east from the central Texas Panhandle. This included very large hail associated with a left-moving supercell thunderstorm near the community of Morrison in Noble County, Oklahoma.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Nov 19, 5:37 PM CST, 1 hour 23 minutes earlier. Its key messages:

  • Updated at 532 PM CST Wed Nov 19 2025
  • Multiple rounds of showers/storms late Wednesday through Thursday; storms may be strong to severe with locally heavy rainfall and flash flooding possible.
  • Rain chances return on Sunday into Monday, along with flash flood potential, especially across southern Oklahoma and western north Texas.
Area forecast discussion, Nov 19, 5:37 PM CST, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Norman OK
537 PM CST Wed Nov 19 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 532 PM CST Wed Nov 19 2025

  - Multiple rounds of showers/storms late Wednesday through
    Thursday; storms may be strong to severe with locally heavy
    rainfall and flash flooding possible.

  - Rain chances return on Sunday into Monday, along with flash
    flood potential, especially across southern Oklahoma and
    western north Texas.

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 255 PM CST Wed Nov 19 2025

There is a Marginal Risk of severe thunderstorms and flash
flooding during the late afternoon through overnight hours...

Latest observations indicate the warm front has progressed as far
north as the I-40 corridor with a 20 deg T and Td spread observed
from northern to southeastern Oklahoma. Mid/high-level clouds
continue to stream across the area, which are driven by relatively
strong southwesterly flow ahead of slow-moving (if not quasi-
stationary) closed low pressure system near the California and
Nevada border.

Isolated showers and thunderstorms are anticipated to develop this
evening over southern counties, with guidance suggesting western
north Texas as the area of CI. Increasing coverage is anticipated
during the overnight hours into south-central and perhaps central
Oklahoma towards dawn - though there is above-average uncertainty
for the near term period - as guidance has fluctuated significantly
from run to run.

The warm front is prog'd to become nearly-stationary over central
Oklahoma, and progress very little tonight. South of the warm
front, increasing instability and high cloud-layer shear will
favor the development of a few strong to severe storms capable of
producing large hail up to the size of golf-balls. There is a
very low tornado risk overnight into tomorrow morning, mainly near
and south of the Red River.

Thompson

&&

.SHORT TERM...
(Thursday through Friday night)
Issued at 255 PM CST Wed Nov 19 2025

By Thursday morning, precipitable water content is modeled to rise
to anomalously high levels over southeastern Oklahoma and near
the Red River into north Texas. The 50th percentile PWAT value
from NBM is modeled to range from 1.4 to 1.7 inches near and east
of the I-44 corridor during the early morning hours on Thursday.
For comparison, climatology shows the daily max PWAT for 12Z Nov
20 is 1.35 inches. Thus, the environment will support very
efficient rainfall from the stronger storms, with peak rainfall
rates potentially increasing to about 2.5 to 3 inches per hour.
Thus, flash flood potential could increase near or after dawn
within that plume of higher moisture content - namely, east of
I-35 and south of I-40.

The area of widespread rain and scattered thunderstorms is prog'd
to lift into northern Oklahoma around mid-day. By Thursday
afternoon, the aforementioned closed low opens and ejects over
New Mexico towards Kansas. Another round of showers and
strong/severe storms is possible late Thursday ahead of the
Pacific cold front for areas mainly east of I-35 and south of
I-40. Large hail and damaging winds are the main hazards, with a
very low risk of quick-spinup tornadoes. Shower/storm activity
exits by early Friday morning.

Thompson

&&

.LONG TERM...
(Saturday through Tuesday)
Issued at 1222 AM CST Wed Nov 19 2025

There may be some residual cloud cover across northern Oklahoma
early Saturday, but in general, a mostly clear sky is expected with
a light northerly wind.  Temperatures will also be closer to average
for late November.

Another closed low will begin to move closer to the southern Plains
Sunday into Monday. A blended approach starts low chances of rain
across northern Texas and southern Oklahoma overnight Saturday
into early Sunday, with the highest chances late Sunday into
Monday. At this time, it appears parts of southern Oklahoma and
western north Texas will have higher rainfall totals with this
system. With better Gulf moisture displaced into parts of east
Texas, most the precipitation will be rain with perhaps some
embedded thunder as the upper low passes Monday. Most of the rain
should be east of the area by Tuesday with temperatures near
average for late November.

&&

.AVIATION...
(00Z TAFS)
Issued at 532 PM CST Wed Nov 19 2025

Heavy mid-to-high cloud cover across the area, though conditions
remain VFR for now and should for most of the night. Thunderstorms
are ongoing across parts of western north Texas with brief heavy
rain and visibility/ceiling reductions, though those will be
transient for the next several hours. More widespread rain and
thunderstorms will develop early in the morning and last through a
good chunk of the day. With that, ceilings will drop until the
southern half of the area is largely MVFR and IFR ceilings
dominate the northern half. Some fog/mist visibility reductions
are possible as well. Winds will remain below 10 knots for the
most part.

Meister

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  60  68  55  67 /  50  90  70  10
Hobart OK         57  69  48  69 /  40  90  50   0
Wichita Falls TX  63  73  53  73 /  70  90  60   0
Gage OK           48  63  44  60 /  10  90  70  10
Ponca City OK     55  65  55  67 /  40  90  90  10
Durant OK         66  75  60  75 /  80  90  90  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

NEAR TERM...01
SHORT TERM...01
LONG TERM....06
AVIATION...04

In the hours before

Special weather statement, Nov 19, 5:09 PM CST, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Norman OK
509 PM CST Wed Nov 19 2025

TXZ087-192345-
Knox TX-
509 PM CST Wed Nov 19 2025

...A strong thunderstorm will impact portions of southern Knox County
through 545 PM CST...

At 509 PM CST, Doppler radar was tracking a strong thunderstorm near
O'Brien, moving northeast at 35 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Knox City, Benjamin, Vera, and Rhineland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3340 9996 3371 9987 3364 9955 3340 9976
TIME...MOT...LOC 2309Z 207DEG 29KT 3342 9987

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Meister
Special weather statement, Nov 19, 5:18 PM CST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Norman OK
518 PM CST Wed Nov 19 2025

TXZ086-089-090-192345-
Clay TX-Wichita TX-Archer TX-
518 PM CST Wed Nov 19 2025

...A strong thunderstorm will impact portions of west central Clay,
northeastern Archer and southeastern Wichita Counties through 545 PM
CST...

At 518 PM CST, Doppler radar was tracking a strong thunderstorm 5
miles southeast of Wichita Falls, moving northeast at 20 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Wichita Falls, Dean, Jolly, Sheppard AFB, and Lakeside City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3377 9846 3381 9860 3406 9845 3393 9821
TIME...MOT...LOC 2318Z 223DEG 17KT 3384 9848

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

Meister
Special weather statement, Nov 19, 5:42 PM CST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Norman OK
542 PM CST Wed Nov 19 2025

TXZ087-200015-
Knox TX-
542 PM CST Wed Nov 19 2025

...A strong thunderstorm will impact portions of northeastern Knox
County through 615 PM CST...

At 542 PM CST, Doppler radar was tracking a strong thunderstorm near
Benjamin, moving northeast at 25 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Benjamin, Gilliland, and Vera.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3356 9983 3382 9968 3381 9966 3382 9964
      3380 9963 3380 9960 3379 9960 3379 9958
      3373 9947 3369 9947 3350 9975
TIME...MOT...LOC 2342Z 218DEG 23KT 3359 9974

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Meister
Special weather statement, Nov 19, 6:00 PM CST, 1 hour before
Special Weather Statement
National Weather Service Norman OK
600 PM CST Wed Nov 19 2025

OKZ045-TXZ090-200030-
Jefferson OK-Clay TX-
600 PM CST Wed Nov 19 2025

...A strong thunderstorm will impact portions of west central
Jefferson and northern Clay Counties through 630 PM CST...

At 600 PM CST, Doppler radar was tracking a strong thunderstorm 5
miles east of Dean, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Petrolia and Dean.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3389 9834 3397 9837 3409 9806 3390 9799
TIME...MOT...LOC 0000Z 255DEG 19KT 3394 9827

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Meister
Special weather statement, Nov 19, 6:11 PM CST, 49 minutes before
Special Weather Statement
National Weather Service Norman OK
611 PM CST Wed Nov 19 2025

OKZ038-039-044-200045-
Cotton OK-Stephens OK-Comanche OK-
611 PM CST Wed Nov 19 2025

...A strong thunderstorm will impact portions of east central
Comanche, southwestern Stephens and northeastern Cotton Counties
through 645 PM CST...

At 611 PM CST, Doppler radar was tracking a strong thunderstorm 4
miles west of Waurika Lake, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Duncan, Comanche, Temple, Corum, Waurika Lake, and Empire City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3428 9829 3459 9818 3447 9781 3429 9808
      3429 9814 3425 9814 3423 9816
TIME...MOT...LOC 0011Z 213DEG 30KT 3430 9815

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Meister

The radar

The Norman radar (KTLX), 98 km away, was scanning. The volume nearest the first event began at 01:01 UTC.

Open the radar archive at this moment

Event by event

16 hail, 1 thunderstorm wind. Local standard time, as filed.

Hail, Stephens

When
November 19, 7:00 PM CST
Where
Stephens County, Marlow
Measured
1.75 in hail
Reported by
Public
Coordinates
34.650, -97.960

An image was shared on social media. The location is approximate, and the event time is estimated from radar observations.

Hail, Grady

When
November 19, 7:05 PM CST
Where
Grady County, 4.8 mi S of Rush Springs
Measured
2 in hail
Reported by
Broadcast Media
Coordinates
34.711, -97.967

An image was shared on social media. The location is approximate, and the event time is estimated from radar observations.

Hail, Pottawatomie

When
November 19, 8:00 PM CST
Where
Pottawatomie County, 2.5 mi N of Earlsboro
Measured
1.75 in hail
Reported by
Park/Forest Service
Coordinates
35.306, -96.800

An image was relayed. The location is approximate, and the event time is estimated from radar observations.

Hail, Lincoln

When
November 19, 8:40 PM CST
Where
Lincoln County, 0.92 mi S of Stroud
Measured
1 in hail
Reported by
Public
Coordinates
35.737, -96.660

The report was relayed through mPING. The event time is adjusted based on radar observations.

Hail, Canadian

When
November 19, 8:56 PM CST
Where
Canadian County, 4.21 mi E of Richland
Measured
0.75 in hail
Reported by
Public
Coordinates
35.569, -97.726

The report was relayed through mPING.

Hail, Oklahoma

When
November 19, 9:04 PM CST
Where
Oklahoma County, 2.68 mi NW of Forest Park
Measured
1.25 in hail
Reported by
Public
Coordinates
35.534, -97.488

The report was relayed through mPING.

Thunderstorm Wind, Comanche

When
November 19, 9:09 PM CST
Where
Comanche County, 5.95 mi SE of Lawton
Measured
54 kt (62 mph) measured gust
Reported by
Broadcast Media
Coordinates
34.551, -98.314

Personal weather station observation.

Hail, Canadian

When
November 19, 9:18 PM CST
Where
Canadian County, 2.14 mi E of Richland
Measured
1.5 in hail
Reported by
Public
Coordinates
35.577, -97.762

The report was relayed through mPING.

Hail, Canadian

When
November 19, 9:22 PM CST
Where
Canadian County, 3 mi SE of Piedmont
Measured
1.5 in hail
Reported by
Other Federal Agency
Coordinates
35.609, -97.712

The location is approximate.

Hail, Logan

When
November 19, 9:41 PM CST
Where
Logan County, 5.19 mi NW of Guthrie
Measured
1.5 in hail
Reported by
Public
Coordinates
35.939, -97.477

The report was relayed through mPING.

Hail, Payne

When
November 19, 9:50 PM CST
Where
Payne County, 2.7 mi NW of (Swo)stillwater Airport
Measured
1.75 in hail
Reported by
Storm Chaser
Coordinates
36.188, -97.124

Images from near the intersection of North Country Club Road and McMurtry Road were shared on social media. The event time is estimated from radar observations.

Hail, Payne

When
November 19, 9:50 PM CST
Where
Payne County, 3.54 mi ESE of Lake Carl Blackwell Dam
Measured
1.5 in hail
Reported by
Public
Coordinates
36.116, -97.134

The report was relayed through mPING.

Hail, Payne

When
November 19, 9:59 PM CST
Where
Payne County, 2.84 mi NE of (Swo)stillwater Airport
Measured
1.5 in hail
Reported by
Public
Coordinates
36.188, -97.053

The report was relayed through mPING.

Hail, Payne

When
November 19, 10:00 PM CST
Where
Payne County, 4.11 mi NNE of (Swo)stillwater Airport
Measured
3.5 in hail
Reported by
Storm Chaser
Coordinates
36.217, -97.070

An image from near the intersection of U.S. Highway 177 and Glencoe Road was shared on social media. The event time is estimated from radar observations.

Hail, Noble

When
November 19, 10:05 PM CST
Where
Noble County, Morrison
Measured
3.75 in hail
Reported by
Public
Coordinates
36.290, -97.010

Numerous sources reported hail nearing 3.75 inches in diameter near the community of Morrison. A relayed image shows a hailstone with a diameter approaching the width of a small soup can, suggesting this hailstone may have been at least 4 inches in diameter. These hailstones establish a new record for the largest hail observed in Oklahoma during November on record.

Hail, Grady

When
November 19, 10:09 PM CST
Where
Grady County, Amber
Measured
1.5 in hail
Reported by
Public
Coordinates
35.160, -97.880

An image was relayed by a National Severe Storms Laboratory meteorologist. The location is approximate.

Hail, Oklahoma

When
November 19, 10:25 PM CST
Where
Oklahoma County, 0.28 mi N of Choctaw
Measured
0.75 in hail
Reported by
Public
Coordinates
35.494, -97.269

The report was relayed through mPING.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2025Every state in 2025This day in weather historyWarnings in Oklahoma, November 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1298090, 1298089, 1297323, 1297335, 1297325, 1297324, 1297328, 1297326, 1297327, 1297330, 1297331, 1297332, 1297333, 1297337, 1297334, 1297329, 1298092.